# SDR SWAA2022030366899

- Difficulty date: February 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT SPLICE AT ACB BS887 BL0 TO RBL12. / [01] EVALUATED CORROSION ON FLOOR SUPPORT SPLICE BS 887 BL 0 TO RBL 12 WL 168; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.;[03] LOCATED AND DRILLED NEW FLOOR SUPPORT SPLICE AT ACB BS887 BL0 TO RBL12; PER SRM 51-40-05-0G-0 AND DWG 147A7500.;[04] VERIFIED CORRECTIVE ACTION 3. PART TO BE INSTALLED ON TTG8Q004GE79;[05] CORRECTED MEASUREMENT TABLE
